Sh:925

Bib entry
@article{Sh:925,
 author = {Larson, Paul B. and Shelah, Saharon},
 title = {{Splitting stationary sets from weak forms of choice}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {55},
 number = {3},
 year = {2009},
 pages = {299--306},
 issn = {0942-5616},
 doi = {10.1002/malq.200810011},
 mrclass = {03E25 (03E05)},
 mrnumber = {2519245},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1002/malq.200810011},
 note = {\href{https://arxiv.org/abs/1003.2477}{arXiv: 1003.2477}},
 arxiv_number = {1003.2477}
}